# SDR AALA20090513TUL23

- Difficulty date: May 7, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 60,684 hours, 31,612 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: EDK4673501
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER CASTING CRACKED.  REPLACED SPOILER CASTING PER SRM 51-30-00.
